MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ NEBULIZER WITH AIR ENTRAINMENT; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number NEBULIZER WITH AIR ENTRAINMENT
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other ¿ at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the nebulizer with air entrainment is leaking a lot of water during patient use.There is still good aerosol output to the patient.The customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
Result of investigation - the suspect device was not returned.Based on the investigation since no pictures or physical samples were provided, we can not confirm the reported defect.We require the physical sample and/or pictures as evidence to perform a better investigation and determine the cause of the reported defect.In addition, the device history record of the fg part number 002002 with lot number 0004236221 was reviewed and no issues were found during its manufacturing.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ NEBULIZER WITH AIR ENTRAINMENT
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
no. 85, parque undustrial
mexicali 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17455436
Report Number8030673-2023-00344
Device Sequence Number14124788
Product Code BTT
UDI-Device Identifier10190752144798
UDI-Public(01)10190752144798(10)0004236221
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K801252
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEBULIZER WITH AIR ENTRAINMENT
Device Catalogue Number2002
Device Lot Number0004236221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date08/03/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown